T O P I C R E V I E W
Member # 102762
posted 02-02-2013 09:34 AM
Hi, i have a serious problem, please help me out. On 21st January i and my girl friend were little bit physical. At that moment we are just lying on the bed and also involved in little bit grinding.
My penish was open but she has two layer of cloths(salwar pant and panty). Suddenly we discovered that my penish was slightly penetrated into her vagina with all her cloths(two layer of cloth). Then i removed my penish but there are some signs of precum on her cloth. Though i ejaculated earlier and she was wearing two layers of cloths, Pregnancy can be possible?? Her panty was wet but it was under the salwar pant. Under these circumstances she was very frightened so she took a i-pill on 50 hours mark and she has mild side effects for almost 3 days. But now after 10 days(1st February) she has bleeding and other side effects like lower abdomen pain etc. Her next period due on 14th February. Now please advise me something..
Member # 90293
posted 02-02-2013 10:20 AM
Hi abcd91remo and welcome to Scarleteen,
We ask people concerned about whether something is or isn't a pregnancy risk to take a look at the information here. http://www.scarleteen.com/forum/ultimatebb.php?/ubb/get_topic/f/27/t/027786.html If you have mor questions after reading that, come on back! Also, your girlfriend's period may not come when she expects it. One of the side effects people can experience after taking the I-pill is changes in their menstrual cycle for a few months after having taken the pill. These changes can include periods coming earlier or later than expected.
Member # 102762
posted 02-05-2013 02:12 AM
Thanks for providing me with informations but still I have some doubts to clear.
Firstly, I want to know specifically can my girlfriend become pregnant by precum stuck on her cloth as earlier I mentioned my penis penetrated to her vagina through a layer of cotton cloth & can ejaculation over her cloth lead to pregnancy..?? Secondly, i am confused rather ignorant about the fact that my girlfriend after 7 days of taking i-pill observed same signs just like the signs shown before periods and had bleeding on 31st Jan(7 days later) and bleeding continued for 4-5 days, her due date is on 14th Feb. Now my question is that, is it a side effect of the pill or is it the normal menstruation..?? Kindly help me out , I am too much worried and nervous about this matter and as days passing by my girlfriend's health is detoriating both physically & mentally. Please prescribe some remedy to my problem.. I desperately need some solutions........ Waiting eagerly for your reply.
Member # 90293
posted 02-05-2013 06:24 AM
It's really impossible to say whether the bleeding was a side effect of the pill or your girlfriend's menstrual cycle running as usual. Whether it's one or the other really doesn't matter too much. As I mentioned above, the I-pill can alter menstrual cycles for a few months after taking it.
"Were you only kissing, having oral sex, manual sex and/or dry sex, where someone (or everyone) had clothes on and/or no one ejaculated on or very near anyone else's vulva? These kinds of sex do NOT present pregnancy risks" That's from the article I linked you to above. That seems to describe the kind of sexual activity you're describing above. Does that make sense?